Space-time resonances and the null condition for first-order systems of wave equations

Fabio Pusateri, Jalal Shatah

Research output: Contribution to journalArticle


In this manuscript we prove global existence and linear asymptotic behavior of small solutions to nonlinear wave equations. We assume that the quadratic part of the nonlinearity satisfies a nonresonance condition that is a generalization of the null condition given by Klainerman.

Original languageEnglish (US)
Pages (from-to)1495-1540
Number of pages46
JournalCommunications on Pure and Applied Mathematics
Issue number10
StatePublished - Oct 1 2013


ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this